# SDR DALA2024121611725

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0708749) GOUGE ON SEAT TRACK AT STA 774, RBL 25, WL 208. REPAIRED SEAT TRACK BTW STA 757 TO STA 797 RBL 25 WL 208 B737-900 SRM 53-00-52-2R-5.
